# SDR JZBR13820

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm G1159
- Aircraft serial: 25
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 1159SCC21365
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A TOILET DUMP ITEM, NOTICED THE DUMP CHUTE CHAFING ON THE HORIZONTAL STABILIZER TORQUE TUBE SHAFT LOCATED UNDER THE LAVATORY FLOOR.  REMOVED THE SHAFT AND FOUND DAMAGE TO BE OUT OF LIMITS.  REPLACED THE TORQUE TUBE SHAFT WITH A NEW UNIT AND REPOSITIONED THE LAVATORY DUMP CHUTE FOR PROPER CLEARANCE.  OPERATIONAL CHECK OF SYSTEM ACCOMPLISHED.  ALL WORK DONE IAW THE MM.  AIRCRAFT RELEASED TO SERVICE.  (X)
